Recent studies on boundary value problems for impulsive fractional differential systems involving Caputo fractional derivatives

We present a new method to convert the boundary value problems for impulsive fractional differential equations involving Caputo fractional derivatives to integral equations. This method is used to solve a classes of boundary value problems for impulsive fractional differential equations. Moreover, s...

Full description

Saved in:
Bibliographic Details
Main Authors: Liu, Yuji, Wong, Patricia J. Y.
Other Authors: School of Electrical and Electronic Engineering
Format: Article
Language:English
Published: 2020
Subjects:
Online Access:https://hdl.handle.net/10356/143955
Tags: Add Tag
No Tags, Be the first to tag this record!
Institution: Nanyang Technological University
Language: English
id sg-ntu-dr.10356-143955
record_format dspace
spelling sg-ntu-dr.10356-1439552020-10-05T02:52:13Z Recent studies on boundary value problems for impulsive fractional differential systems involving Caputo fractional derivatives Liu, Yuji Wong, Patricia J. Y. School of Electrical and Electronic Engineering Science::Mathematics Impulsive Fractional Differential System Anti-periodic Boundary Value Problem We present a new method to convert the boundary value problems for impulsive fractional differential equations involving Caputo fractional derivatives to integral equations. This method is used to solve a classes of boundary value problems for impulsive fractional differential equations. Moreover, some new results on the existence of solutions of anti-periodic boundary value problems for impulsive fractional differential systems are established (see Sect. 3). Our analysis relies on the well known Schauder’s fixed point theorem. Some examples and comments on recent published papers are given to illustrate the differences between our main theorems and known results. 2020-10-05T02:52:12Z 2020-10-05T02:52:12Z 2017 Journal Article Liu, Y., & Wong, P. J. Y. (2018). Recent studies on boundary value problems for impulsive fractional differential systems involving Caputo fractional derivatives. Boletín de la Sociedad Matemática Mexicana, 24(2), 393–425. doi:10.1007/s40590-017-0170-x 2296-4495 https://hdl.handle.net/10356/143955 10.1007/s40590-017-0170-x 2 24 393 425 en Boletín de la Sociedad Matemática Mexicana © 2017 Sociedad Matemática Mexicana. All rights reserved.
institution Nanyang Technological University
building NTU Library
country Singapore
collection DR-NTU
language English
topic Science::Mathematics
Impulsive Fractional Differential System
Anti-periodic Boundary Value Problem
spellingShingle Science::Mathematics
Impulsive Fractional Differential System
Anti-periodic Boundary Value Problem
Liu, Yuji
Wong, Patricia J. Y.
Recent studies on boundary value problems for impulsive fractional differential systems involving Caputo fractional derivatives
description We present a new method to convert the boundary value problems for impulsive fractional differential equations involving Caputo fractional derivatives to integral equations. This method is used to solve a classes of boundary value problems for impulsive fractional differential equations. Moreover, some new results on the existence of solutions of anti-periodic boundary value problems for impulsive fractional differential systems are established (see Sect. 3). Our analysis relies on the well known Schauder’s fixed point theorem. Some examples and comments on recent published papers are given to illustrate the differences between our main theorems and known results.
author2 School of Electrical and Electronic Engineering
author_facet School of Electrical and Electronic Engineering
Liu, Yuji
Wong, Patricia J. Y.
format Article
author Liu, Yuji
Wong, Patricia J. Y.
author_sort Liu, Yuji
title Recent studies on boundary value problems for impulsive fractional differential systems involving Caputo fractional derivatives
title_short Recent studies on boundary value problems for impulsive fractional differential systems involving Caputo fractional derivatives
title_full Recent studies on boundary value problems for impulsive fractional differential systems involving Caputo fractional derivatives
title_fullStr Recent studies on boundary value problems for impulsive fractional differential systems involving Caputo fractional derivatives
title_full_unstemmed Recent studies on boundary value problems for impulsive fractional differential systems involving Caputo fractional derivatives
title_sort recent studies on boundary value problems for impulsive fractional differential systems involving caputo fractional derivatives
publishDate 2020
url https://hdl.handle.net/10356/143955
_version_ 1681058282840522752